Nominimality of minimal graphs

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)849-855
JournalIndiana University Mathematics Journal
Volume36
Issue number4
StatePublished - 1987

Cite this

Nominimality of minimal graphs. / Lin, Fang-Hua.

In: Indiana University Mathematics Journal, Vol. 36, No. 4, 1987, p. 849-855.

Research output: Contribution to journalArticle

@article{bf175bb8e2e84b9a8491044c2814b3f5,
title = "Nominimality of minimal graphs",
author = "Fang-Hua Lin",
year = "1987",
language = "English (US)",
volume = "36",
pages = "849--855",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "4",

}

TY - JOUR

T1 - Nominimality of minimal graphs

AU - Lin, Fang-Hua

PY - 1987

Y1 - 1987

M3 - Article

VL - 36

SP - 849

EP - 855

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 4

ER -